# SDR QXEA200601312

- Difficulty date: May 6, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND WING UPPER ACCESS 622AT, COUNTERSINK HOLES HAVE FRETTING CORROSION.  REPAIRED IAW RD8-57-1715.
